MathSciNet Relay Station
MathSciNet bibliographic data
MR316662 (47 #5209) 28A20
Andersen, Kenneth F. On $L\sp{p}$ norms and the equimeasurability of functions. Proc. Amer. Math. Soc. 40 (1973), 149–153.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement